Аннотация:
In this paper we an equivalen find a connection between the generalized Riemann boundary value problem (also known under the name of the Markushevich boundary problem or the ${\mathbb R}$-linear problem) and convolution equation of the first and second kind on a finite interval. In addition, as a consequence of the connection of the Markushevich boundary problem and equation in convolution of the second kind, the enough conditions for the correct solvability of the Markushevich boundary problem are obtained. This article is a continuation of the author's work «On the connection between the generalized Riemann boundary value problem and the truncated Wiener–Hopf equation», Siberian Electronic Mathematical Reports, 15 (2018), 412–421.
Ключевые слова:${\mathbb R}$-linear problem, problem of Markushevich, Riemann boundary value problems, factorization of matrix functions, factorization indices, stability, unique, convolution equations.
Образец цитирования:
А. Ф. Воронин, “Обобщенная краевая задача Римана и интегральные уравнения в свертках первого и второго рода на конечном интервале”, Сиб. электрон. матем. изв., 15 (2018), 1651–1662
\RBibitem{Vor18}
\by А.~Ф.~Воронин
\paper Обобщенная краевая задача Римана и интегральные уравнения в свертках первого и второго рода на конечном интервале
\jour Сиб. электрон. матем. изв.
\yr 2018
\vol 15
\pages 1651--1662
\mathnet{http://mi.mathnet.ru/semr1025}
\crossref{https://doi.org/10.33048/semi.2018.15.136}
А. Ф. Воронин, “Исследование задачи $\mathbb{R}$-линейного сопряжения и усеченного уравнения Винера–Хопфа”, Матем. тр., 22:2 (2019), 21–33; A. F. Voronin, “On $\mathbb R$-linear problem and truncated Wiener–Hopf equation”, Siberian Adv. Math., 30:2 (2020), 143–151